# SDR SWIA202157509

- Difficulty date: February 12, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING LOWER WING PLANK CUTOUT FOR FUEL PANEL 510AB LANDING HAS CORROSION ON THE IB, OB , AND FWD  LOCATIONS FWD EDGE IS IN THE CRITICAL ZONE      (C-CHECK RO 4/12/2021)    REPAIRED THE LH WING LOWER WING PLANK CUTOUT FOR FUEL PANEL 510AB LANDING HAS CORROSION ON THE IB, OB , AND FWD  LOCATIONS FWD EDGE IS IN THE CRITICAL ZONE IAW BOMBARDIER REO 601R-57-21-030 REV L DATED 2014-02-05 AND MHIRJ REO 601R-57-21-3430 REV -- DATD 2021-02-24 REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
